# SDR AALA202507284911

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 35,184 hours, 14,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT ROW 12 NOT WORKING.  MAINTENANCE FOUND PIN B AT CONNECTOR 7261VC3 HAD A BROKEN WIRE. REPINNED WIRE PER SWPM28-49-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
